| Model Number |
9037 |
| Medical Device Problem Codes |
No Display/Image (1183); Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the disappearance "of temperature and nibp measurement" on the radius vsms.Measurements from the vsm showed up blank on the psn and there was no error nor alarm triggered.There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.D11.Concomitant medical products: the customer reported electrode leads and a blood pressure module were used in conjunction with the suspect medical device.However, the specific lot number of the electrode leads used could not be determined.Therefore, both electrode lead lot numbers were included in as concomitant products in this mdr.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
Other, other text: the returned radius vsm was evaluated.The device was able to obtain measurements for all enabled parameters.The radius vsm was able to connect to the safetynet system and both the vsm and the safetynet system would audible and visually alarm when the alarm limits were breached.No product performance issues related to temperature or blood pressure readings were identified during testing.The device was determined to be functioning as designed.Health effect impact code: no adverse event, no patient impact.